# SDR DALA2024032203634

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM 1 LH EDGE AT AFT CABIN PRESSURE BULKHEAD. SUMMARY OF NRC 00097: WEB WAS REPLACED PER B717-200 SRM 51-41-05-0G, 51-41-02-0G, AND DWG 9915565 REV BD. (LP #0256085)
